IGSNRR OpenIR
The initial value problem o fa system of conservation laws
Ding Z(丁中)1; Luo PZ(罗佩珠)2
1993
Source PublicationActa Mathematica Scientia
ISSN0252-9602
Volume13Issue:1Pages:111
Language英语
Document Type期刊论文
Identifierhttp://ir.igsnrr.ac.cn/handle/311030/121729
Collection中国科学院地理科学与资源研究所
Affiliation1.中国科学院地理科学与资源研究所
2.中国科学院数学与系统科学研究院
First Author Affilication中国科学院地理科学与资源研究所
Recommended Citation
GB/T 7714
Ding Z,Luo PZ. The initial value problem o fa system of conservation laws[J]. Acta Mathematica Scientia,1993,13(1):111.
APA 丁中,&罗佩珠.(1993).The initial value problem o fa system of conservation laws.Acta Mathematica Scientia,13(1),111.
MLA 丁中,et al."The initial value problem o fa system of conservation laws".Acta Mathematica Scientia 13.1(1993):111.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[丁中]'s Articles
[罗佩珠]'s Articles
Baidu academic
Similar articles in Baidu academic
[丁中]'s Articles
[罗佩珠]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[丁中]'s Articles
[罗佩珠]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.